Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On nontrivial characteristic classes of contact foliations


Author: Wei Lung Ting
Journal: Proc. Amer. Math. Soc. 75 (1979), 131-138
MSC: Primary 57R30; Secondary 57R20
DOI: https://doi.org/10.1090/S0002-9939-1979-0529229-8
MathSciNet review: 529229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we give some nontrivial realizations of secondary characteristic classes of contact foliations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R30, 57R20

Retrieve articles in all journals with MSC: 57R30, 57R20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0529229-8
Keywords: Characteristic classes, Chern-Weil classes, secondary characteristic classes, contact pseudogroups, contact foliations
Article copyright: © Copyright 1979 American Mathematical Society